Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Does Testosterone injections effect ear balance?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 681 Questions
Question
hi I'm XXXXXXX I have a question about testosterone injections. I have been a body builder for years. I have taken testosterone before with no issues. anyways In December I had vertigo which was from issues from my ear. after that I have been dealing with balance issues. I was wondering if doing testosterone again would bother my balance issues? thank you
Posted Thu, 14 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Yogesh D 3 hours later
Brief Answer:
Testosterone unlikely to cause balance issues.

Detailed Answer:
Hello Mr. XXXXXXX

Thanks for choosing healthcraemagic.

I have carefully gone through your question and understand your concern.

As you have stated that the vertigo was caused by an ear problem, hence it is ok to assume that testosterone was not responsible for your vertigo and testosterone is not known to cause vertigo.

However, long term use has its' own ill effects and is not advisable.

To answer your query, no, reinstating testosterone is unlikely to cause ear problems in you.

Hope this answers your question, please feel free to write back to me if you have further queries for me.

Wishing you good health.

Kind regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor